specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
PetArmor Plus / PetArmor Antihistamine
Allergy Relief Tablets: Powerful & Convenient
Active Ingredient: These allergy relief tablets contain diphenhydramine HCl 25 mg, the same active ingredient found in Benadryl Allergy Tablets. This ensures effective relief from allergy symptoms.
Multi-Symptom Relief: One dose provides temporary relief from common allergy symptoms, including: - Runny nose - Sneezing - Itchy nose or throat - Itchy, watery eyes Additionally, it temporarily alleviates runny nose and sneezing caused by the common cold.
Anti-Histamine: Each 25 mg tablet packs a powerful dose of allergy-fighting medicine. It relieves allergy symptoms for 4-6 hours, making it a reliable solution for managing your symptoms.
Small Tablet Size: These mini-tabs are easy to swallow but offer big relief. The small size makes them perfect for travel, ensuring you can manage your allergy symptoms wherever you are.
Nighttime Allergy Relief: This allergy medicine is designed to calm your sneezing, allowing you to rest more comfortably. It is gluten-free and suitable for adults and children 6 years and over.
MORE FROM PetArmor Antihistamine